Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Erratum: A normal form for admissible characters in the sense of Lynch

Author: Karin Baur
Journal: Represent. Theory 9 (2005), 525-525
MSC (2000): Primary 17B45; Secondary 17B10
Published electronically: October 7, 2005
Original Article: Represent. Theory 9 (2005), 30--45.
MathSciNet review: 2176936
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 17B45, 17B10

Retrieve articles in all journals with MSC (2000): 17B45, 17B10

Additional Information

Karin Baur
Affiliation: Department of Mathematics, University of California, San Diego, 9500 Gilman Drive, La Jolla, California 92093-0112
Address at time of publication: Department of Mathematics, University of Leicester, University Road, Leicester LE1 7RH, United Kingdom
MR Author ID: 724373
ORCID: 0000-0002-7665-476X

Keywords: Parabolic subalgebras, admissible characters
Received by editor(s): June 9, 2005
Published electronically: October 7, 2005
Additional Notes: The author was supported by a DARPA grant and by Uarda Frutiger-Fonds (Freie Akademische Stiftung)
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.